what other wid agrimony?hi doc sharma.
my brother is 41 yeras age.
he has high BP frm 1 year and he is usng rauwolfia.
he feels presure on temples, headach and red eyes.
depress and insomia also after mid night.
he is using batch flawer remidy agrimony frm one week but no change.his bp is almost 158/100.
can he add other med wid agrimony.
pls reply us.
doctor_isha on 2008-02-01
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.